×

Found 429 Documents (Results 1–100)

100
MathJax

Multidimensional random walks conditioned to stay ordered via generalized ladder height functions. (English) Zbl 1473.60072

López, Sergio I. (ed.) et al., XIII symposium on probability and stochastic processes. Contributions and lecture notes, Universidad Nacional Autónoma de México, UNAM, México City, Mexico, December 4–8, 2017. Cham: Birkhäuser. Prog. Probab. 75, 39-65 (2020).
MSC:  60G50
PDF BibTeX XML Cite
Full Text: DOI arXiv

Explicit arithmetic of Jacobians of generalized Legendre curves over global function fields. (English) Zbl 1465.11002

Memoirs of the American Mathematical Society 1295. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4219-4/pbk; 978-1-4704-6253-6/ebook). v, 131 p. (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Self-avoiding walks and connective constants. (English) Zbl 1446.82029

Sidoravicius, Vladas (ed.), Sojourns in probability theory and statistical physics. III. Interacting particle systems and random walks, a festschrift for Charles M. Newman. Singapore: Springer; Shanghai: NYU Shanghai. Springer Proc. Math. Stat. 300, 215-241 (2019).
MSC:  82B41 82B20 05C90
PDF BibTeX XML Cite
Full Text: DOI arXiv

On Faltings heights of abelian varieties with complex multiplication. (English) Zbl 1472.11189

Ji, Lizhen (ed.) et al., Proceedings of the seventh international congress of Chinese mathematicians, ICCM 2016, Beijing, China, August 2016. Volume I. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 43, 521-536 (2019).
PDF BibTeX XML Cite

Affine metric for locally strictly convex manifolds of codimension 2. (English) Zbl 1371.53009

Nabarro, Ana Claudia (ed.) et al., Real and complex singularities. XIII international workshop on real and complex singularities, São Carlos, Brazil, July 27 – August 8, 2014 in honor of María del Carmen Romero Fuster’s 60th birthday. Proceedings. Providence, RI: American Mathematical Society (AMS); Madrid: Real Sociedad Matemática Española (RSME) (ISBN 978-1-4704-2205-9/pbk; 978-1-4704-3558-5/ebook). Contemporary Mathematics 675, 299-313 (2016).
MSC:  53A15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software